My girlfriend is 20 years old. She recently started losing her hair. Now, within two and a half months you can see her scalp near the front of her head and the very back of her head. It happened suddenly. And now she is pulling her hair out in clumps throughout the day. I have also noticed that her eyes are very dark and she complaints of being tired. She does not sleep well at night either. Her job has been stressing her out lately. She is working as a teacher for the past two years and managing kindergarten kids. What I really want to know is, can there be such a rapid hair loss due to stress of her job? Or is it something worse? I have almost ruled out thyroid. She is perfectly healthy. I have a thyroid problem and her symptoms are not similar to mine. And it does not run in the family too. Please help with her problem.
Welcome to icliniq.com.
Let me explain everything about hair fall.
Straightening and other procedure also cause weakness of root. Other condition like fever, typhoid, malaria, thyroid, etc., can also cause hair fall, but these are less common.
Regarding treatment, have good sleep. Eat proper food with green vegetables and fruits. Take Iron and multivitamin like Follihair for at least three months.
Check your blood hemoglobin. If it is less, then she should start iron and folic acid supplement. Also, check thyroid and diabetes to rule out other cause.
For further information consult a dermatologist online -->https://www.icliniq.com/ask-a-doctor-online/dermatologist
Query: Hi doctor, My 25-OH vitamin D total CLIA test showed result of 13.36 ng/mL. What supplement should I start and for how long? Also my iron is 41.2. Do I need a supplement? Read Full >>
Answer: Hello, Welcome to icliniq.com. For vitamin D deficiency you need to take capsule Cholecalciferol 60,000 IU once a week for six weeks. Vitamin D is necessary for our body for general health and for calcium absorption into our body. So, indirectly it helps to maintain bone health. Vitamin D is synthe... Read Full
Query: Hi doctor, I am trying to conceive for the last four months. I have consulted my gynecologist and she found that I am having PCOS. She suggested me to take Ovares plus. Is it fine to take? Read Full >>
Answer: Hello, Welcome to icliniq.com. Ovares tablet is a multivitamin with few antioxidants. This is usually prescribed as an added adjuvant tablet along with other medication. Most of the infertility specialists will prescribe some or the other antioxidant and multivitamin tablets. These antioxidant... Read Full
Query: Hello doctor, I am a 33 year old software professional. I have a lot of work pressure and also loads of stress and tension in my personal life. I sleep around seven to eight hours a day and stick to a very healthy and disciplined lifestyle with respect to timely food habits and taking a balanced die... Read Full >>
Answer: Hello, Welcome to icliniq.com. What epilepsy treatment are you on? Drugs prescribed for epilepsy as well as OCD (obsessive compulsive disorder) can cause sedation. If it is not due to the drugs, you can try changing your meal schedule. It is normal for everyone to feel sleepy after a heavy lunc... Read Full
Ask your health query to a doctor online?Ask a Dermatologist Now